I have fatigue from being on several medications?

Is there something else I can take for energy? I have fatigue from being on several medications. I take Gingko Biloba and B12, plus I take a vitamin every day. The medications I take are Lorazepam, Levothyroxine, Seroquel, Trazodone sometimes, Atoravastin, Doxazosin, Anafranil, Lamictal and Montelukast. I deal with OCD and Bipolar disorder. Is there something else natural tht would be safe that would be better? I know energy drinks aren’t really a good thing but would drinking one per day be okay and possibly help?


This Question Is Open to Answers -Post Your Comment Below

5 Comments on “I have fatigue from being on several medications?

  1. Normally healthy diet full of vegetables and fruits is the best deal .
    Omega3 supplement and nuts are good.
    Check your thyroid levels with your doctor to make sure your low energy is not hormonal/metabolic.
    Thanks..

  2. You should not depend on energy drinks , drink it if you have an important task

    Take one capsule of B-active in the morning and one capsule of omega 3 after lunch , you will have huge energy boost

    Good Luck

  3. hi
    avoid energy drinks.
    natural fruit juices with L carnitor will help.
    thanks

  4. HI
    TAKING ENERGY DRINKS WILL HELP TEMPORARILY.
    FOOD SUPPLEMENTS AND ADJUSTMENTS IN THE MEDICATIONS AND DOSAGES WILL HAVE GOOD EFFECTS.

  5. hello there
    try reducing the amount of medicines.
    if this is not possible,reduce the dosage by consulting the physician.
    healthy diet including green leafy vegetables,fruits and vitamin C will help

Leave a Reply

Your email address will not be published. Required fields are marked *